Infinite products of finite simple groups

Jan Saxl, Saharon Shelah, Simon Thomas

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We classify the sequences (Sn | n ∈ N) of finite simple nonabelian groups such that ∏n Sn has uncountable cofinality.

Original languageEnglish (US)
Pages (from-to)4611-4641
Number of pages31
JournalTransactions of the American Mathematical Society
Volume348
Issue number11
DOIs
StatePublished - 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Infinite products of finite simple groups'. Together they form a unique fingerprint.

Cite this